# SDR DALA103886313

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 46,391 hours, 5,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND DOOR 5R EMERGENCY SLIDE LIGHT INOPERATIVE.  MX REPLACED THE THE LIGHT ASSY.  OPS CHECK WAS GOOD.
